# SDR RAIA980407

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- Propeller: Rotol R333482F12
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Propeller
- Condition: Failed
- Location: Right
- Part time: 13,823 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7468 - RIGHT PROPELLER DEICE SHOWS 30 AMPS ON FIRST CYCLE, ICE BUILDING ON PROPELLER.  MAINTENANCE INSPECTED, FOUND BAD HEATER MAT ON NR 2 BLADE, MAINTENANCE REPLACED RIGHT PROPELLER.  (X)
